# SDR UIEA2019082705304

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,634 hours, 17,022 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: BACS13CT2A
- Condition: Shorted
- Location: Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR RT FWD WINDOW.  RAN QRH 3.15.  PERFORMED FIM 30-41 FT 802. CHECKED SENSOR 1  SENSOR 2 OHMS GOOD. CHECKED WINDOW HEAT ELEMENT RESISTANCE AT 10.2 OHMS GOOD, FOUND SHORT TO GROUND ON WIRE W624-202B-24  W624-203B-24, W624-215B-24.  ITEM 3. ITEM 3, REPLACED SOLDER SPLICES ON WIRE W624-202B-24, W624-202R-24, W624-203B-24, W624-203-24, W624-215B-24, W624-215R-24, TO SHIELD TO GROUND AT TB324. OPS CHECK GOOD IAW SWPM 20-30-12,  AMM 30-41-00.
